# SDR SWAA2017010410970

- Difficulty date: December 21, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 33,680 hours, 16,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A3532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED BETWEEN BS 312 TO BS 328, STR 28R.  R&R STRINGER IAW DWG AND SRM.
